# SDR 96ZZZX2635

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fs 208-270 L31r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND AIR CONDITIONING COMPARTMENT INTERNAL DOUBLER LOCATED BETWEEN FS 208 AND FS 270 AT L31R WITH A WIDE SPREAD.  REMOVED INTERNAL DOUBLER, FABRICATED AND INSTALLED NEW DOUBLER IAW DAC DRAWING NR 5613862 AND SRM 51-1-21 AND SRM 51-1-20D.
